Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us

 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2008-5pp.519-523

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 72, Issue 5 / 2008 | Next article >>
D.N. Zeković, "Analysis of the motion of a non-holonomic mechanical system," J. Appl. Math. Mech. 72 (5), 519-523 (2008)
Year 2008 Volume 72 Issue 5 Pages 519-523
Title Analysis of the motion of a non-holonomic mechanical system
Author(s) D.N. Zeković (Beograd, Serbia)
Abstract The motion of a plane non-holonomic mechanical system, consisting of two point masses, which move in such a way that their velocities are mutually perpendicular, is analysed [Zeković D. Examples of non-linear non-holonomic constraints in classical mechanics. Vestnik MGU. Ser. 1. Matematika Mekhanika, 1991; 1:1003]. The equations of the constraints of such a system are derived, the reactions of the constraints are calculated and the cyclical first integrals are written.
Received 25 April 2006
Link to Fulltext
<< Previous article | Volume 72, Issue 5 / 2008 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100